About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 704960, 6 pages
http://dx.doi.org/10.5402/2012/704960
Research Article

On the Completely Positive and Positive Semidefinite-Preserving Cones—Part III

1Department of Mathematics, Xavier University of Louisiana, New Orleans, LA 70125, USA
2Department of Mathematics, Idaho State University, Pocatello, ID 83209, USA

Received 13 March 2012; Accepted 9 May 2012

Academic Editors: A. Jaballah, A. Kiliçman, F. Uhlig, and P.-H. Zieschang

Copyright © 2012 Andrew J. Klimas and Richard D. Hill. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew J. Klimas and Richard D. Hill, “On the Completely Positive and Positive Semidefinite-Preserving Cones—Part III,” ISRN Algebra, vol. 2012, Article ID 704960, 6 pages, 2012. doi:10.5402/2012/704960